# SDR VNAA0211025

- Difficulty date: November 24, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 18,594 hours, 16,384 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SD9422A0A0
- Part serial: 4020031
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 18,415 hours, 16,710 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A LAV SMOKE CAS MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
